# SDR SWAA2021070727729

- Difficulty date: January 12, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 26,557 hours, 11,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727i-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE STA. 727I-767 HAS CORROSION AROUND SCREW HOLES (MARKED) / REMOVED AND REPLACED TRANSITION ANGLE AT STA. 727 I TO 767 PER SRM 51-10-02(PART# BAC 1496-377) REF SRM ID# 53-60-53-0I-2 FIG 2 TABLE 2 ITEM 2 146A7502
